MAUDE Adverse Event Report: PHILIPS MEDICAL SYSTEMS NEDERLAND B.V. INGENIA; SYSTEM, NUCLEAR MAGNETIC RESONANCE IMAGING

PHILIPS MEDICAL SYSTEMS NEDERLAND B.V. INGENIA; SYSTEM, NUCLEAR MAGNETIC RESONANCE IMAGING
Model Number INGENIA AMBITION X
Medical Device Problem Code Improper or Incorrect Procedure or Method (2017)
Health Effect - Clinical Code Tinnitus (2103)
Date of Event 06/04/2026
Type of Reportable Event Serious Injury
Event or Problem Description
Philips received a report that a patient complained of excessive noise during a scan.Since that scan the patient reported ongoing tinnitus.
 
Additional Manufacturer Narrative
An analysis was done to determine the sound levels created by the system during the examination.The analysis showed that the noise level of the examination (extrapolated to a 1 hour examination) was 113,6 dba.The hearing protection provided to the patient was a headset that offers a damping of only 20 db in the 1 khz range.Earplugs were not provided as departmental stock was unavailable at the time.We therefore calculate with only 20 db damping from the provided headset.The attenuated noise level is (113,6 - 20) = 93,6 dba.This is within the limit of 99 dba as formulated in the iec60601-2-33 standard.Conclusion: reported incident was investigated, and no indication of a malfunction of the mr system was observed related to the sound levels.There is no evidence that the reported tinnitus is related to the mr examination.The patient baseline hearing status is not known.No audiogram results, reports by the audiologist or hearing tests have been provided.The current status of the patient's symptoms is not known.The most recent information available is that the patient continues to attribute ongoing tinnitus to the mri exam on 25/feb/2025.Since that time patient reported ongoing tinnitus.The patient has not provided any information about the treatment for the reported symptoms.

Brand Name
INGENIA
Common Device Name
SYSTEM, NUCLEAR MAGNETIC RESONANCE IMAGING
Manufacturer (Section D)
PHILIPS MEDICAL SYSTEMS NEDERLAND B.V.
veenpluis 6
best 5684 PC
NL  5684 PC
Manufacturer (Section G)
PHILIPS MEDICAL SYSTEMS NEDERLAND B.V.
veenpluis 6
best 5684 PC
NL   5684 PC
Manufacturer Contact
luis casillas lc
222 jacobs street
cambridge, MA 02141
MDR Report Key25649701
Report Number3003768277-2026-101203
Device Sequence Number5877827
Product Code LNH
UDI-Device Identifier00884838098350
UDI-Public(01)00884838098350
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K18479
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberINGENIA AMBITION X
Device Catalogue Number782109
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/04/2026
Initial Report FDA Received Date06/29/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexMale
Patient Weight83 KG